MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ ES Refrigerator; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ ES Refrigerator; Automated Dispensing Cabinet
Model Number 500001004500
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ es refrigerator helmer refrigerator bins 1.1, 1.2, and 1.3 failed and displayed a device not on bus error.The customer rebooted the station and performed a recover storage space procedure; however, the issue persisted and the bins remained non-functional.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 21-may-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the refrigerator bins had failed and were not detected on the communication bus.The field service engineer (fse) inspected the unit and found refrigerator bins 1.1, 1.2, and 1.3 in a failed state.The field service engineer (fse) powered down the refrigerator, removed the top panel, replaced the refrigerator controller assembly, and configured the required jumper settings.After restarting the unit, all bins recovered successfully within the application.The customer tested the refrigerator bins and verified proper functionality.The system functioned as intended after field service engineer repaired the device.

Brand Name
BD Pyxis¿ ES Refrigerator
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
CareFusion 303, INC.
10020 pacific mesa blvd
san diego CA 92121 -438
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50879979
Report Number2016493-2026-65768
Device Sequence Number9826514
Product Code BRY
UDI-Device Identifier10885403510427
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001004500
Device Catalogue Number137684-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown